# SDR SWAA120697

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 60,883 hours, 51,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT EEPLS LENS LOOSE AT ROW 23.  REMOVED AND REPLACED LENS PER MM.
